# SDR 06FDEA2002

- Difficulty date: May 24, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N269FE
- Make and model: Boeing 727233
- Aircraft serial: 21675
- Aircraft time: 46,203 hours, 27,997 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Spacer
- Part number: 652418912
- Condition: Loose
- Location: Nr 1 Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR, NR 1 ELEVATOR RUB BLOCK SPACER IS LOOSE IN LOWER TRAILING EDGE BEAM. REPAIRED R/H ELEVATOR NR 1 RUB BLOCK SPACER IN T/E BEAM IAW FED-EX EA 7-5510-100547.
